Jul 012004
 

Of all the nasty side effects of the Solu-Medrol it “making me” irritable/angry is the absolute worst. Every time I take the Solu-Medrol I always say I am not taking them again because I treat my family badly – and worst treat my wife badly. The memory of that always seems to fade and I think that it wasn’t that bad and/or I can keep it under control. I try very hard for it not to be that way but it never works. Last night it hit really hard immediately after the final dose of this month – not to say it wasn’t bad before that but it got much worse. My wife is always so sweet and says that it is fine and just part of the treatment and the most important thing is that I take it to get over these exacerbations. Makes me really not want to proceed with next month’s treatment but I know I will. 🙁

 Posted by at 6:33 pm

 Leave a Reply

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

(required)

(required)

*